# SDR A6WA202102177639

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145217
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 499.00 + 7 TO FUSELAGE STATION 513.00 RBL 36 TO RBL43. ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION AT FS 499 + 7 TO FS 513, RBL 36 TO RBL 43. SPOT P1, 1.0 INCH WIDE X 3.5 INCH LONG, FS 499.00+2 RBL 42, P2, .9 INCH WIDE X 3.4 INCH LONG  FS 510.00 RBL 37 TO RBL 40. P3, .5 INCH WIDE X 2.3 INCH LONG STA 511.00 RBL 36   TO RBL 38, P4, 1.0 INCH WIDE X 1.8 INCH LONG STA 513.00 RBL 42, P5, .4 INCH WIDE  X .9 INCH LONG STA 511.00 RBL 43. PERFORMED HFEC NO DEFECTS NOTED.  PERFORMED UT THICKNESS CHECK, REMAINING THICKNESS .075 INCH. FOUND TO BE WITHIN LIMITS, RESTORED PROTECTIVE FINISH REF REO 601R-53-41-666 REV C 2012-11-06.
